Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 7027016, 15 pages
https://doi.org/10.1155/2017/7027016
Research Article

Derivation of the Mathematical Approach to the Radial Pump’s Meridional Channel Design Based on the Controlment of the Medial Axis

1School of Energy and Power Engineering, Dalian University of Technology, Dalian 116000, China
2Collaborative Innovation Center of Major Machine Manufacturing in Liaoning, Dalian 116000, China

Correspondence should be addressed to Xiaofang Wang; nc.ude.tuld@fxwld

Received 16 May 2017; Revised 9 July 2017; Accepted 1 August 2017; Published 19 October 2017

Academic Editor: Renata Archetti

Copyright © 2017 Yeming Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yeming Lu, Xiaofang Wang, and Rong Xie, “Derivation of the Mathematical Approach to the Radial Pump’s Meridional Channel Design Based on the Controlment of the Medial Axis,” Mathematical Problems in Engineering, vol. 2017, Article ID 7027016, 15 pages, 2017. doi:10.1155/2017/7027016